# SDR 9623299301

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CAPTAIN'S ADI BEGAN PRECESSING, TESTED OK ON PREFLIGHT.  AUTO-PILOT DISCONNECTS AND WILL NOT ENGAGE IN NR 1 OR NR 2.  REPLACED THE NR 1 VERTICAL GYRO.  RAN RTS CHECK ON BOTH NR 1 AND NR 2 AUTO-PILOT AND FLIGHT DIRECTOR.  RERAN BOTH ON APU POWER AND BOTH OPERATIONALLY CHECKED GOOD.
